MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 4, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ 4, 11MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ 4, 11MM, SLOPE +
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Joint effusion (4849)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products bandeja tibial logic fit 4f/5t (cat# 02-012-45-4050 / serial# (b)(6).Comp.Femoral asimetrico poroso cr nº4 dcha (cat# 232-03-04 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 4 years post initial right tka, the 55 y/o male patient reports spill and synovitis? it does not show pain but lysis is observed in the tibial plateu.Patient was revised to competitor's devices.No further information provided.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of osteolysis.The extent and root cause of the osteolysis could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3: the revision reported was likely the result of prosthesis wear.A contributing factor to the extent of wear may have been the result of being packaged in a non-conforming bag for more than 5 years before it was implanted.H6: clinical, problem, and investigation codes updated.The following sections were corrected: h3: prior investigation comments no longer applies.H6: clinical code (osteolysis), problem code (adverse event w/o identified device or use problem), investigation findings (device problem found, packaging materials problem), investigation conclusion (known inherent risk of device) codes no longer apply.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d4, h6.Mdr section codes updated/corrected: b.The revision reported was likely the result of prosthesis wear.A contributing factor to the extent of wear may have been the result of being packaged in a non-conforming bag for more than 5 years before it was implanted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CR TIBIAL INSERT SZ 4, 11MM, SLOPE +
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 
352554-1928
MDR Report Key18164821
Report Number1038671-2023-02791
Device Sequence Number17972209
Product Code JWH
UDI-Device Identifier10885862041128
UDI-Public10885862041128
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/05/2018
Device Model NumberCR TIBIAL INSERT SZ 4, 11MM, SLOPE +
Device Catalogue Number200-64-11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer12/04/2023
06/24/2025
08/07/2025
Initial Report FDA Received Date11/17/2023
Supplement Report FDA Received Date04/18/2024
06/30/2025
08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight107 KG